# SDR AALA201910049017

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 25,608 hours, 21,476 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Part number: 19032435032
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD RIB BOX RAIL WORN. REPLACED RIB BOX RAIL PER AMM 57-50-07.
